CSN Login
Members Online: 10

foggyhead

positive
Posts: 75
Joined: Dec 2003

After my dads 5th treatment of ABVD, he has started to feel hung over or feels like his heads in a fog. What it that, will it go away. He was dehydrated, but that has been treated. Is the rest of his treatment is he going to feel like this. He feels crappy all the time. He's not anemic and his white blood count is hangin in there.

denolan
Posts: 3
Joined: Mar 2004

hi, i had nine months ABVD and one month of radiation in 1993 with stage IV. weak, tired, foggy are part of the side effects and they last a little while after the treatment ends. look for the good days. plan an activity that your father will enjoy on a good day. just simple things that are not to strenuous. something to look forward to was a great help to me. good luck, don

dpomroy's picture
dpomroy
Posts: 137
Joined: Dec 2000

I called mine "chemonesia", and yes it is very typical for people to get. I forgot what I went into a room for, names of people, and phone numbers. I even went to work one day with no shoes on! The farther away your dad gets from being done with his chemo, the more and more normal he will feel.

runr
Posts: 15
Joined: Apr 2003

I'm 40 years old and had stage IIIb hodgkins and finished ABVD and radiation a year ago. We called the foggy head feeling chemo brain. It was especially bad for a few days after each treatment. It has definitely gotten better but I feel like I'm not as sharp as I used to be. I think the medical profession is beginning to realize that this is a true side effect of chemo because my radiologist asked if I had experienced problems. I have talked to other people who had chemo and they said the same thing. Someone recommended doing crossword puzzles to keep your mind sharp.

PennyP
Posts: 12
Joined: Dec 2003

Hi
I am 48 and almost 2 years past ABVD and radiation. My "chemo-brain" or "fog" has started to subside, but very little. I still can't even drive my car on a busy street....
Long term memory is fairly intact for me, but short term... what was I saying?
Does anyone have a doctor who acknowledges this and explains it somehow?
People keep suggesting I must be depressed. How do I tell them them... no, I'm just stupid now!?!
I always feel like I'm on the outside looking in, as opposed to being part of the world any more.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network